On the uniqueness of strong solution to the incompressible Navier–Stokes equations with damping Z Zhang, X Wu, M Lu Journal of Mathematical Analysis and Applications 377 (1), 414-419, 2011 | 97 | 2011 |
Some Serrin-type regularity criteria for weak solutions to the Navier-Stokes equations Z Zhang, Z Yao, M Lu, L Ni Journal of Mathematical Physics 52 (5), 053103, 2011 | 50 | 2011 |
A regularity criterion for the 3D magneto-micropolar fluid equations in Triebel–Lizorkin spaces Z Zhang, Z Yao, X Wang Nonlinear Analysis: Theory, Methods & Applications 74 (6), 2220-2225, 2011 | 48 | 2011 |
A Serrin-type regularity criterion for the Navier-Stokes equations via one velocity component ZJ Zhang Communications on Pure and Applied Analysis 12 (1), 117 - 124, 2013 | 45 | 2013 |
Remarks on the global regularity criteria for the 3D MHD equations via two components Z Zhang Zeitschrift für angewandte Mathematik und Physik 66 (3), 977-987, 2015 | 34 | 2015 |
Regularity criteria for the 3D MHD equations involving one current density and the gradient of one velocity component Z Zhang Nonlinear Analysis: Theory, Methods & Applications 115, 41-49, 2015 | 30 | 2015 |
Two anisotropic fourth-order partial differential equations for image inpainting P Li, SJ Li, ZA Yao, ZJ Zhang IET Image Processing 7 (3), 260-269, 2013 | 30 | 2013 |
Two new regularity criteria for the 3D Navier-Stokes equations via two entries of the velocity gradient tensor Z Zhang, Z Yao, P Li, C Guo, M Lu Acta applicandae mathematicae 123 (1), 43-52, 2013 | 28 | 2013 |
Remarks on the regularity criteria for generalized MHD equations Z Zhang Journal of Mathematical Analysis and Applications 375 (2), 799-802, 2011 | 28 | 2011 |
An improved regularity criterion for the Navier–Stokes equations in terms of one directional derivative of the velocity field Z Zhang Bulletin of Mathematical Sciences 8 (1), 33-47, 2018 | 25 | 2018 |
Convergence and stability of balanced methods for stochastic delay integro-differential equations Q Wu, L Hu, Z Zhang Applied Mathematics and Computation 237, 446-460, 2014 | 23 | 2014 |
Navier–Stokes equations with vorticity in Besov spaces of negative regular indices Z Zhang, X Yang Journal of Mathematical Analysis and Applications 440 (1), 415-419, 2016 | 22 | 2016 |
Regularity criteria for the 3D MHD equations via one directional derivative of the pressure Z Zhang, P Li, G Yu Journal of Mathematical Analysis and Applications 401 (1), 66–71, 2013 | 22 | 2013 |
An almost Serrin-type regularity criterion for the Navier–Stokes equations involving the gradient of one velocity component Z Zhang Zeitschrift für angewandte Mathematik und Physik 66 (4), 1707-1715, 2015 | 20 | 2015 |
A logarithmically improved regularity criterion for the 3D Boussinesq equations via the pressure Z Zhang Acta Applicandae Mathematicae, 1-7, 2013 | 19 | 2013 |
Remarks on the energy equality for the non-Newtonian fluids Z Zhang Journal of Mathematical Analysis and Applications 480 (2), 123443, 2019 | 18 | 2019 |
A Regularity Criterion in Terms of Pressure for the 3D Viscous MHD Equations S Gala, MA Ragusa, Z Zhang Bulletin of the Malaysian Mathematical Sciences Society 40 (4), 1677-1690, 2017 | 18 | 2017 |
A remark on the blow-up criterion for the 3D Hall-MHD system in Besov spaces Z Zhang Journal of Mathematical Analysis and Applications 441 (2), 692-701, 2016 | 17 | 2016 |
Remarks on Liouville type result for the 3D Hall-MHD system Z Zhang, X Yang, S Qiu J Part Diff Equ 28 (3), 286-290, 2015 | 17 | 2015 |
A remark on the regularity criterion for the 3D Navier–Stokes equations involving the gradient of one velocity component Z Zhang Journal of Mathematical Analysis and Applications 414 (1), 472–479, 2014 | 17 | 2014 |